# SDR DALA13058856813

- Difficulty date: November 2, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT CORRODED ON LWR SURFACE AROUND NUTPLATE HOLE BS 1535 LBL 2.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53. ACCOMPLISHED REPAIR IAW ERA 332525.
